# SDR COMA0670105

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 8,762 hours, 6,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B0296
- Condition: Faulty
- Location: Emergency Light
- Part time: 8,283 hours, 7,149 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5379 - DURING TEST OF THE EMERGENCY LIGHTING, SYSTEM ONLY ILLUMINATED MOMENTARILY THEN EXTINGUISHED.  REPLACED THE AFT CABIN CEILING EMERGENCY BATTERY PACK.
